ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Biquadratic pulse transmission networks

Hariharan, R and Rao, SN (1974) Biquadratic pulse transmission networks. In: India, IEE-IERE Proceedings - , 12 (4). pp. 136-138.

[img] PDF
Biquadratic_pulse.pdf - Published Version
Restricted to Registered users only

Download (124Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

A second order transfer function with two poles and two zeros exhibits a step response characterized by a sudden rise to the steady state value, followed by oscillations around this steady state. With proper choice of the coefficients, it is possible to obtain transfer functions suitable for pulse transmission purposes.

Item Type: Journal Article
Additional Information: Copyright 1974 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 05 Jan 2012 07:09
Last Modified: 05 Jan 2012 07:09
URI: http://eprints.iisc.ernet.in/id/eprint/43033

Actions (login required)

View Item View Item